Vol. 10, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Interpolation for restricted tangent bundles of general curves

Eric Larson

Vol. 10 (2016), No. 4, 931–938
DOI: 10.2140/ant.2016.10.931
Abstract

Let q1,q2,,qn r be a general collection of points, and (C,p1,p2,,pn) a general marked curve of genus g. We determine when there exists a nondegenerate degree-d map f : C r such that f(pi) = qi for all i. This is a consequence of our main theorem, which states that the restricted tangent bundle fTr of a general curve of genus g, equipped with a general degree-d map f to r, satisfies the property of interpolation, i.e., that for a general effective divisor D of any degree on C, either H0(fTr(D)) = 0 or H1(fTr(D)) = 0. We also prove an analogous theorem for the twist fTr(1).

Keywords
restricted tangent bundle, interpolation
Mathematical Subject Classification 2010
Primary: 14H99
Milestones
Received: 30 November 2015
Accepted: 16 May 2016
Published: 20 June 2016
Authors
Eric Larson
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139-4307
United States